My husband and I had an accident on my ovulation day April 7. I took the pill the following day (so one day after ovulation). I had no immediate side effects however 12 days later (and 2 days after my normal period start date) I started to experience brown/pink spotting, followed by a half day of very light blood, and a few long blood clot looking /hard clear discharge and now experiencing extreme nausea. I took a pregnancy test and it came back negative. I don't have tender breasts or cramping, just a lot of bloating and nausea (I'm on day 2 of these symptoms now). Are these common side effects to have for my first cycle after taking the pill? I've taken the pill a few years ago without these side effects but I also likely took it during a different stage in my cycle. Debating if I need to go see my gyno or let it run its course. Thanks in advance!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.